MAUDE Adverse Event Report: OAKDALE LEVEL 1 LOW FLOW HOTLINE DISPOSABLE INJECTION SET; WARMER, THERMAL, INFUSION FLUID

OAKDALE LEVEL 1 LOW FLOW HOTLINE DISPOSABLE INJECTION SET; WARMER, THERMAL, INFUSION FLUID
Model Number L-70
Medical Device Problem Codes Detachment of Device or Device Component (2907); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tube was not connected.No injury or adverse effects have been reported.
 
Additional Manufacturer Narrative
Other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Other, other text: additional information is provided in h.2., h.3., and h.6.One (1) photo was provided with the product label.Three (3) units were received without its original packaging label, in used condition.Visual inspection revealed that one and three showed no evidence of delamination or damage that could cause the reported failure mode, sample two present delamination at the joint between the connector and the tube.The leak test revealed one and two failed the leak test, the sample three passed the leak test.The reported failure mode is confirmed.The root cause of this event is improper follow up of procedure.Production personnel was made aware of the importance of adhering to procedure.The product's history records were reviewed and there were no non-conformances that would have resulted in the reported complaint.For all enquiries or follow-up questions related to the record, do not use (b)(6).

Brand Name
LEVEL 1 LOW FLOW HOTLINE DISPOSABLE INJECTION SET
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
OAKDALE
3350 granada ave n
oakdale MN 55128
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17856035
Report Number3012307300-2023-09473
Device Sequence Number15124133
Product Code LGZ
UDI-Device Identifier30695085407502
UDI-Public30695085407502
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2025
Device Model NumberL-70
Device Catalogue NumberL-70NI
Device Lot Number4218652
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/25/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2023
Supplement Date Received by Manufacturer02/29/2024
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown